# SDR UIEA99069

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: REFMO540097
- Condition: Oversize
- Location: Nr 1/4 Pylons
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 PYLONS FOUND FASTENER HOLE SIZE TO EXCEED TOLERANCE PER SB 747-54A2152 IN SPRINGBEAM SUPPORT FITTINGS IN 3 HOLE LOCATIONS.  HOLES WERE OVERSIZED, NDT PERFORMED TO VERIFY NO CRACKS.  NO INSURANCE CUT WAS PERFORMED AND FASTENERS INSTALLED.  THIS IS A TIME LIMITED REPAIR APPROVED AS AN ALTERNATE METHOD OF COMPLIANCE BY BOEING.  PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO MARCH 28, 2000.  (M)
